MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1110
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented with high capture thresholds noted on the right ventricular lead, and premature battery depletion noted on the patient's implantable cardioverter defibrillator.The lead was capped, and the device was explanted and replaced.This intervention occurred on (b)(6) 2025.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
Device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
 
Additional Manufacturer Narrative
The reported events of premature discharge of battery was not confirmed.The device was above elective replacement indicator (eri) level upon receipt.Device image indicated that device was programmed to high field settings.Analysis performed in nominal settings did not show any anomalies.Longevity assessment was performed, and device was in the normal range of operation with appropriate remaining longevity.
 
Event or Problem Description
It was reported that a patient presented with high capture thresholds noted on the right ventricular lead, and premature battery depletion noted on the patient's pacemaker.The lead was capped, and the device was explanted and replaced.This intervention occurred on (b)(6) 2025.No adverse patient consequences were reported.

Brand Name
ACCENT SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22900742
Report Number2017865-2025-98688
Device Sequence Number15718660
Product Code NVZ
UDI-Device Identifier05414734502740
UDI-Public(01)05414734502740(10)S000067407(17)200630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberPM1110
Device Lot NumberS000067407
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/04/2025
02/27/2026
03/26/2026
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/04/2025
03/18/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown